Cited by 10
Fractional Cox–Ingersoll–Ross process with non-zero «mean»

APPROXIMATING EXPECTED VALUE OF AN OPTION WITH NON-LIPSCHITZ PAYOFF IN FRACTIONAL HESTON-TYPE MODEL
YULIYA MISHURA, ANTON YURCHENKO-TYTARENKO
Journal:  International Journal of Theoretical and Applied Finance Volume 23, Issue 05 (2020), p. 2050031
CEV model equipped with the long-memory
Somayeh Fallah, Farshid Mehrdoust
Journal:  Journal of Computational and Applied Mathematics Volume 389 (2021), p. 113359
Pub. online: 21 Dec 2018      Type: Research Article      Open accessOpen Access
Journal:  Modern Stochastics: Theory and Applications Volume 6, Issue 1 (2019), pp. 13–39
   Abstract
Optimal strong convergence rate of a backward Euler type scheme for the Cox–Ingersoll–Ross model driven by fractional Brownian motion
Jialin Hong, Chuying Huang, Minoo Kamrani, Xu Wang
Journal:  Stochastic Processes and their Applications Volume 130, Issue 5 (2020), p. 2675
Pathwise Convergent Approximation for the Fractional SDEs
Kęstutis Kubilius, Aidas Medžiūnas
Journal:  Mathematics Volume 10, Issue 4 (2022), p. 669
Positive Solutions of the Fractional SDEs with Non-Lipschitz Diffusion Coefficient
Kęstutis Kubilius, Aidas Medžiūnas
Journal:  Mathematics Volume 9, Issue 1 (2020), p. 18
Standard and fractional reflected Ornstein–Uhlenbeck processes as the limits of square roots of Cox–Ingersoll–Ross processes
Yuliya Mishura, Anton Yurchenko-Tytarenko
Journal:  Stochastics (2022), p. 1
Stochastic differential equations driven by fractional Brownian motion with locally Lipschitz drift and their implicit Euler approximation
Shao-Qin Zhang, Chenggui Yuan
Journal:  Proceedings of the Royal Society of Edinburgh: Section A Mathematics Volume 151, Issue 4 (2021), p. 1278
The Fokker–Planck equation for the time-changed fractional Ornstein–Uhlenbeck stochastic process
Giacomo Ascione, Yuliya Mishura, Enrica Pirozzi
Journal:  Proceedings of the Royal Society of Edinburgh: Section A Mathematics (2021), p. 1
Time-changed fractional Ornstein-Uhlenbeck process
Giacomo Ascione, Yuliya Mishura, Enrica Pirozzi
Journal:  Fractional Calculus and Applied Analysis Volume 23, Issue 2 (2020), p. 450